Illinois Journal of Mathematics

On representability of contravariant functors over non-connected CW complexes

Robert W. West

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 64-70.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054784

Digital Object Identifier
doi:10.1215/ijm/1256054784

Mathematical Reviews number (MathSciNet)
MR0205255

Zentralblatt MATH identifier
0142.21402

Subjects
Primary: 55.40

Citation

West, Robert W. On representability of contravariant functors over non-connected CW complexes. Illinois J. Math. 11 (1967), no. 1, 64--70. doi:10.1215/ijm/1256054784. https://projecteuclid.org/euclid.ijm/1256054784


Export citation